| Model Number |
8120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had failed binary switches.There was no patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Investigation summary:
field technician stated issue of failed binary switches was confirmed.¿ on 28-sep-26, pca was received unboxed and with paperwork.¿ pca failed asm binary switches test.¿ carriage block plate is out of specs and getting stuck in block.¿ defective material from supplier.¿ device to be stored for future processing.¿ replace carriage assembly pn is tc10006869.¿ failure investigation report attached to sales force.This report lists imdrf annex a, c, d, and g codes that are reportable malfunctions observed on the device during servicing
per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.